Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Jul 19, 2021, 9:54 PM EDT. It took effect at Jul 20, 2021, 2:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2021, 9:54 PM EDT (01:54 UTC)
- In effect from
- Jul 20, 2021, 2:00 PM EDT
- Expired
- Jul 21, 2021, 3:40 PM EDT
- In force
- 26 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
965 WHUS73 KDTX 200154 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 954 PM EDT Mon Jul 19 2021 LHZ421-422-201415- /O.NEW.KDTX.SC.Y.0044.210720T1800Z-210721T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 954 PM EDT Mon Jul 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 10 PM EDT TUESDAY... * WHAT...Expect sustained winds up to 23 knots from the north with gusts up to 24 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 3 PM EDT Tuesday with the largest waves expected around 6 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Expect an abrupt shift to northeasterly winds following the frontal passage, along with locally higher winds and waves within any thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ441>443-201415- /O.NEW.KDTX.SC.Y.0044.210720T2000Z-210721T1400Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 954 PM EDT Mon Jul 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 10 AM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 18 knots from the north with gusts up to 22 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 8 PM EDT Tuesday with the largest waves expected around 1 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Expect an abrupt shift to northeasterly winds following the frontal passage, along with locally higher winds and waves within any thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
880 WHUS73 KDTX 200740 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 340 AM EDT Tue Jul 20 2021 LHZ421-201945- /O.EXT.KDTX.SC.Y.0044.210720T1800Z-210721T2000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay- 340 AM EDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 23 knots from the north with gusts up to 24 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 9 PM EDT Tuesday with the largest waves expected around 12 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ422-201945- /O.EXT.KDTX.SC.Y.0044.210720T1800Z-210721T1400Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 340 AM EDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 23 knots from the north with gusts up to 24 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 9 PM EDT Tuesday with the largest waves expected around 9 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ441>443-201945- /O.EXT.KDTX.SC.Y.0044.210720T2000Z-210721T2000Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 340 AM EDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 18 knots from the north with gusts up to 22 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 5 PM EDT Tuesday with the largest waves expected around 3 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
340 WHUS73 KDTX 201930 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 330 PM EDT Tue Jul 20 2021 LHZ421-210830- /O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay- 330 PM EDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 23 knots from the northeast with gusts up to 29 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 9 PM EDT Tuesday with the largest waves expected around 12 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ422-210830- /O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T1400Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 330 PM EDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 21 knots from the northeast with gusts up to 29 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 9 PM EDT Tuesday with the largest waves expected around 9 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ441>443-210830- /O.CON.KDTX.SC.Y.0044.210720T2000Z-210721T2000Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 330 PM EDT Tue Jul 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WHAT...Expect sustained winds up to 20 knots from the north with gusts up to 26 knots. The largest significant waves will be 6 feet with a potential maximum wave height of 8 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 5 PM EDT Tuesday with the largest waves expected around 3 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
342 WHUS73 KDTX 210659 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 259 AM EDT Wed Jul 21 2021 LHZ421-212000- /O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay- 259 AM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Expect sustained winds up to 15 knots from the northeast with gusts up to 22 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 7 AM EDT Wednesday with the largest waves expected around 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ422-211400- /O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T1400Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 259 AM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Expect sustained winds up to 14 knots from the north with gusts up to 22 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 7 AM EDT Wednesday with the largest waves expected around 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ441>443-212000- /O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/ Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 259 AM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Expect sustained winds up to 15 knots from the north with gusts up to 22 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 7 AM EDT Wednesday with the largest waves expected around 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ KK
330 WHUS73 KDTX 211339 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 939 AM EDT Wed Jul 21 2021 LHZ422-211445- /O.CAN.KDTX.SC.Y.0044.000000T0000Z-210721T1400Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 939 AM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Waves will continue to diminish through the remainder of the day, thus the advisory is cancelled. $$ LHZ442-443-212200- /O.EXT.KDTX.SC.Y.0044.000000T0000Z-210722T0000Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 939 AM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 15 knots from the north with gusts up to 19 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 4 PM EDT Wednesday with the largest waves expected around 12 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-441-212000- /O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 939 AM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Expect sustained winds up to 15 knots from the northeast with gusts up to 19 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds are expected around 11 AM EDT Wednesday with the largest waves expected around 11 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
372 WHUS73 KDTX 211940 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 340 PM EDT Wed Jul 21 2021 LHZ442-443-212045- /O.CAN.KDTX.SC.Y.0044.000000T0000Z-210722T0000Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 340 PM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds will continue to become light this evening and waves have decreased below 4 feet. $$ LHZ421-441-212045- /O.CAN.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 340 PM EDT Wed Jul 21 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds will continue to become light this evening and waves have decreased below 4 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 7:08 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 7:08 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 708 PM EDT Mon Jul 19 2021 .AVIATION... High pressure is settling from the Midwest and Great Lakes toward the Ohio valley tonight. Clouds in this pattern are limited to some high based cumulus under an impressive layer of high altitude smoke. Cumulus fade with sunset and a fragile NW wind becomes light and variable or calm for a few hours this evening. Humidity is up a notch which brings fog in play toward sunrise but just as the wind increases slightly ahead of the front settling down from Upper MI. This limits fog potential to a short period of MVFR around sunrise and mainly toward the DTW corridor. VFR during the morning precedes a strong cold front for this time of year that makes an aggressive southward surge Tuesday afternoon. Clusters of showers and thunderstorms develop along the front as it moves into the MBS area by mid afternoon with activity reaching toward FNT late in the day and possibly weaker remnants at DTW Tuesday evening. .DTW THRESHOLD PROBABILITIES... * None. && .PREV DISCUSSION... Issued at 318 PM EDT Mon Jul 19 2021 DISCUSSION... Optically thick smoke layer in the upper troposphere is regulating diurnal heating and stifling any semblance of boundary layer cloud formation this afternoon. A rather dense pocket of smoke will drift overhead during the balance of the daylight hours - resulting a very muted solar presentation. Otherwise, shortwave ridging, coincident anti-cyclonic flow, and resultant subsidence will persist through the night. The longwave flow regime across North America will undergo a couple of days of amplification, as the ridge over Rockies builds and downstream height falls surge into Ontario and Quebec. Southeast Michigan will be along the western reaches of the height falls, which will be accompanied by another noticeable drop in near surface temperatures. A narrow corridor of instability is expected to pool along the cold front as it releases south through the Lower Peninsula on Tuesday. Timing of the frontal intrusion will coincide with max boundary layer maturity across the Saginaw Valley and Thumb region. The differential advective forcing for destabilization lags the front slightly, offering only a brief window for deep convective development. For this reason, CAM solutions possess varying degrees of both coverage and intensity with the expected convective response. Further pause is given by recent ensemble trends being on the decrease for overall chances. Certainly think that a couple meaningful updrafts will develop along the boundary given the optimal timing. There may be just enough 0-2km shear to balance out a cell during the early stages before outflows dominate. The lower tropospheric boundary will not journey too far before about-facing and creeping back into the southern Lakes region on Thursday. Plenty of ensemble variance with the positioning of the boundary and expected convective response. For some insight on Thursday's predictability, 19.00z EPS MaxT forecast offers and inter- quartile spread of 8*F with an overall spread of 20*F. This boundary is expected to linger at least through Saturday, offering opportunities for additional shower and thunderstorm development - with an outside shot at another heavy precipitation event somewhere across the southern Lower Peninsula as deep moisture remains plenty. MARINE... Quiet marine weather and light winds continue over the Great Lakes this afternoon and evening as high pressure remains in place over the upper Midwest. Following a brief period of light west/southwesterly flow in the morning, the main focus turns to a backdoor cold front dropping through the marine areas tomorrow afternoon-evening. Expect an abrupt increase in winds to 20-25 kts and a quick shift to northeasterly flow with the frontal passage. Elevated wave heights of 3-5 ft to accompany the front as well, likely necessitating the issuance of Small Craft Advisories in the next forecast update for the Lake Huron nearshore. Shower and thunderstorm activity along the front also leads to locally higher winds/waves in addition to heavy rain and lightning. Elevated wave heights to linger through Wednesday morning in the wake of onshore flow, but subside throughout the day with weakening winds. Dry weather is expected on Wednesday, before shower and thunderstorm chances return for the late week period. HYDROLOGY... Scattered showers and thunderstorms are expected to develop along a cold front Tuesday afternoon - especially across the Saginaw Valley and Thumb regions. More intense storms will be capable of producing in excess of a half inch of rainfall - however, coverage and persistence of heavy rainfall will be limited. Activity is expected to rapidly diminish toward sunset, which should restrict moderate rainfall potential to along and north of Interstate-69. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....BT DISCUSSION...Mann MARINE.......MV HYDROLOGY....Mann You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 19, 3:47 AM EDT, 18 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 347 AM EDT Mon Jul 19 2021 MIZ047>049-053>055-060>063-200800- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair- 347 AM EDT Mon Jul 19 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms are expected Tuesday afternoon. Some storms may be strong to severe, capable of producing strong winds and large hail. The thunderstorms will develop ahead of a cold front. There will be periodic chances for thunderstorms Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. MIZ068>070-075-076-082-083-200800- Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 347 AM EDT Mon Jul 19 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for thunderstorms late Tuesday afternoon and evening along a cold front. There will be periodic chances for thunderstorms Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-200800- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 347 AM EDT Mon Jul 19 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms are expected Tuesday afternoon and evening. Some storms may be strong to severe across southern Lake Huron and Saginaw Bay. The thunderstorms will develop ahead of a cold front. There will be periodic chances for thunderstorms Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SC
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:59 PM EDT | Beach Hazards Statement | DTX | Bay, Huron, Saint Clair, Sanilac | 26 hr |
| Jul 20, 2:19 PM EDT | Special Marine Warning | DTX | 73 min | |
| Jul 20, 2:29 PM EDT | Special Weather Statement | DTX | Huron | 91 min |
| Jul 20, 2:57 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 51 min |
| Jul 20, 3:06 PM EDT | Special Marine Warning | DTX | 84 min | |
| Jul 20, 3:35 PM EDT | Special Weather Statement | DTX | Sanilac | 55 min |
| Jul 20, 4:27 PM EDT | Special Weather Statement | DTX | Lapeer | 93 min |
| Jul 20, 4:57 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 63 min |
| Jul 20, 5:59 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Macomb, Oakland, Saint Clair | 61 min |
| Jul 20, 6:43 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Oakland | 62 min |
| Jul 20, 6:59 PM EDT | Special Weather Statement | DTX | Livingston, Oakland | 61 min |
| Jul 20, 7:28 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 62 min |
| Jul 20, 7:53 PM EDT | Special Weather Statement | DTX | Washtenaw | 97 min |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.